

Schedule of Events

THURSDAY, MARCH 1

Practice: 8 a.m. - 9:30 a.m. IMPLEMENT CHECK-IN: 10 a.m. - Noon

WOMEN'S PENTATHLON	MEN'S HEPTATHLON	RUNNING EV	<u>ENTS</u>
12:00 p.m. 60m Hurdles	12:30 p.m. 60m Dash	CHECK IN NO	LATER THAN 30 MIN BEFORE EVENT BEGINS
High Jump	Long Jump	2:00 p.m.	Women's 5,000m - Semi
Shot Put	Shot Put	2:45 p.m.	Men's 5,000m – Semi
Long Jump	High Jump	3:30 p.m.	Women's 3,200m Relay - Semi
800m Run		4:00 p.m.	Men's 3,200m Relay - Semi
		4:30 p.m.	Women's 1,600m Relay – Semi
Multi-Events will begin 30 min after the	conclusion	5:00 p.m.	Men's 1,600m Relay - Semi
of the previous event.		5:30 p.m.	Women's DMR - Semi
		6:00 p.m.	Men's DMR – Semi

FRIDAY, MARCH 2

IMPLEMENT CHECK-IN: 10:30 a.m. - Noon

MEN'S HEPTATHLON RACE WALK- CHECK IN NO LATER THAN 30 MIN BEFORE THE EVENT BEGINS

10 a.m. 60m Hurdles Pole Vault 11:25 p.m. Women's 3,000m Walk – **FINAL** 1000m Run

RUNNING EVENTS - All events semi-finals unless noted - CHECK IN NO LATER THAN 30 MIN BEFORE THE EVENT BEGINS

12:00 pm Women's Mile	2:05 p.m. – Men's 600m	3:55 p.m. – Women's 3,000m
12:20 p.m Men's Mile	2:25 p.m. – Women's 60m	4:15 p.m. – Men's 3,000m
12:35 p.m. – Women's 60m Hurdles	2:35 p.m. – Men's 60m	4:40 p.m. – Women's 200m
12:50 p.m.– Men's 60m Hurdles	2:45 p.m. – Women's 800m	5:00 p.m. – Men's 200m
1:05 p.m. – Women's 400m	3:00 p.m. – Men's 800m	5:20 p.m Women's 3,200m Relay
1.25 M/- 400	2.15 W/- 1.000	F.2F M/- 2.200 D-I FT

 1:05 p.m. – Women's 400m
 3:00 p.m. – Men's 800m
 5:20 p.m. – Women's 3,200m Relay FINAL

 1:25 p.m. – Men's 400m
 3:15 p.m. – Women's 1,000m
 5:35 p.m. – Men's 3,200m Relay FINAL

 1:45 p.m. – Women's 600m
 3:30 p.m. – Men's 1,000m

FIELD EVENTS - CHECK IN NO LATER THAN 30 MIN BEFORE THE EVENT BEGINS

12:00 p.m. – Men's Weight Throw – Prelim & **FINAL**1:00 p.m. – Women's Long Jump – Prelim & **FINAL**1:00 p.m. – Women's Long Jump – Prelim & **FINAL**2:00 p.m. – Men's High Jump – Prelim & **FINAL**4:00 p.m. – Men's Long Jump – Prelim & **FINAL**

SATURDAY, MARCH 3

IMPLEMENT CHECK-IN: 8 a.m. - Noon

RUNNING EVENTS – CHECK IN NO LATER THAN 30 MIN BEFORE THE EVENT BEGINS

ROBINIO EVENTS — CHECK IN NO EATER THAN 30 MIN DELOKE THE EVENT DEGINS				
12:00 p.m. – Championship Ceremonies	1:50 p.m. – Women's 60m FINAL	3:15 p.m. – Women's 200m FINAL		
12:25 p.m. – Women's Mile FINAL	2:00 p.m. – Men's 60m FINAL	3:25 p.m. – Men's 200m FINAL		
12:35 p.m. – Men's Mile FINAL	2:10 p.m. – Women's 800m FINAL	3:35 p.m. – Women's 5,000m FINAL		
12:45 p.m. – Women's 60m Hurdle FINAL	2:15 p.m. – Men's 800m FINAL	4:00 p.m. – Men's 5,000m FINAL		
12:55 p.m. – Men's 60m Hurdle FINAL	2:25 p.m. – Women's 1,000m FINAL	4:20 p.m. – Women's DMR FINAL		
1:05 p.m. – Women's 400m FINAL	2:35 p.m. – Men's 1,000m FINAL	4:40 p.m. – Men's DMR FINAL		
1:15 p.m. – Men's 400m FINAL	2:45 p.m. – Women's 3,000m FINAL	4:55 p.m. – Women's 1,600m Relay FINAL		
1:25 p.m. – Women's 600m FINAL	3:00 p.m. – Men's 3,000m FINAL	5:15 p.m. – Men's 1,600m Relay FINAL		
1:35 p.m. – Men's 600m FINAL		5:30 p.m. – Awards Ceremony		

FIELD EVENTS - CHECK IN NO LATER THAN 30 MIN BEFORE THE EVENT BEGINS

10:00 a.m. – Women's Triple Jump – Prelim & FINAL	1:15 p.m. – Men's Pole Vault – Prelim & FINAL
10:00 a.m. – Women's Shot Put – Prelim & FINAL	1:30 p.m. – Men's Triple Jump – Prelim & FINAL
1:00 p.m. – Men's Shot Put – Prelim & FINAL	1:30 p.m. – Women's High Jump – Prelim & FINAL

^{*}The schedule of events is subject to change as deemed necessary after flights/heats are set.

Last Modified: 2/7/18